The Annals of Statistics

Complete and Symmetrically Complete Families of Distributions

Avi Mandelbaum and Ludger Ruschendorf

Full-text: Open access

Abstract

Polarization is used to unify and extend classical results concerning the completeness of generalized order statistics with dominated and nondominated distributions.

Article information

Source
Ann. Statist. Volume 15, Number 3 (1987), 1229-1244.

Dates
First available: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176350502

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176350502

Mathematical Reviews number (MathSciNet)
MR902255

Zentralblatt MATH identifier
0644.62011

Subjects
Primary: 62G05: Estimation
Secondary: 62E10: Characterization and structure theory

Keywords
Completeness symmetric completeness polarization unbiased estimation tensor products of Hilbert spaces

Citation

Mandelbaum, Avi; Ruschendorf, Ludger. Complete and Symmetrically Complete Families of Distributions. The Annals of Statistics 15 (1987), no. 3, 1229--1244. doi:10.1214/aos/1176350502. http://projecteuclid.org/euclid.aos/1176350502.


Export citation